# SDR 9716251144

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144JC
- Make and model: Doug DC-10-40
- Aircraft serial: 46753
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, THE NR 3 ENGINE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  THE TAKEOFF WAS ABORTED AT 100 KNOTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE DEFERRED THE REVERSER INDICATION SYSTEM UNDER MEL 78-2A WITH THE REVERSER STOWED AND LOCKED.  EXACT PART CAUSING PROBLEM TO BE DETERMINED.
